# SDR SWIA200717901

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 621 BULKHEAD TO FLOOR ATTACH ANGLE CRACKED LT OTBD SIDE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SPLICE, REPAIR ANGLES AND STRAP AS PER REO 601R-53-61-117.
